# SDR CALA2014091892228

- Difficulty date: September 12, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 93,074 hours, 14,721 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM BS 1197+44 RBL 13 HAS A PUNCTURE IN WEB.  REPAIRED IAW ECRA 5310-06238 REV A.  THIS IS A PERMANENT REPAIR.
